کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1897968 1044614 2008 18 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Discontinuity-induced bifurcations of equilibria in piecewise-smooth and impacting dynamical systems
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Discontinuity-induced bifurcations of equilibria in piecewise-smooth and impacting dynamical systems
چکیده انگلیسی

A rich variety of dynamical scenarios has been shown to occur when a fixed point of a non-smooth map undergoes a border-collision. This paper concerns a closely related class of discontinuity-induced bifurcations, those involving equilibria of nn-dimensional piecewise-smooth flows. Specifically, transitions are studied which occur when a boundary equilibrium, that is one lying within a discontinuity manifold, is perturbed. It is shown that such equilibria can either persist under parameter variations or can disappear giving rise to different bifurcation scenarios. Conditions to classify among the possible simplest scenarios are given for piecewise-smooth continuous, Filippov and impacting systems. Also, we investigate the possible birth of other attractors (e.g. limit cycles) at a boundary-equilibrium bifurcation.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Physica D: Nonlinear Phenomena - Volume 237, Issue 1, 1 January 2008, Pages 119–136
نویسندگان
, , ,